# SDR SWIA202053178

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 9 SEAT TRACK FS 374.  C-CHECK RO 10/9/2020.  REMOVED DAMAGED SEAT TRACK AT FS 374.00 ON LBL 9, REF CRJ-900 AMM.  INSTALLED NEW SEAT TRACK AT FS 374.00 ON LBL 9, REF CRJ-900 AMM.  ORDERED AND RECEIVED NEW HARDWARE, AS REQUIRED.
